# SDR SWIA202053455

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N631SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10329
- Aircraft time: 20,729 hours, 16,532 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-863
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT AISLE SEAT RAIL BETWEEN APPROXIMATELY FS 677.00 TO 863.00, AREAS MARKED.  C-CHECK RO 10/17/2020.  THE SEAT TRACK IS OUT OF LIMITS, REF CRJ700 SRM 53-41-49-101-001-A01.  REMOVED AND INSTALLED A NEW SEAT TRACK P/N SH670-35864-5 FOR RBL 9.0 FROM FS 677 TO FS 863, REF CRJ700 AMM.  TOOL NR TUC8605 CAL DUE DATE 8605 31-JAN-21.
